Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Irregular periods, thyroid test, hab medication. What is treatment?

past two years i am suffering from irregular periods.then i consulted a doctor ,doctor asked me to have test for thyroid.then doctor gave thyronil 50mg tablet to take regularly,but it did not work.then i consulted another doctor then she asked me to do ultra sonography.the report RIGHT OVARY-NO DF....LEFT OVARYd thentarte-NO DF.....ET-8MM.then i started taking benforce-m tablet,it worked i got periods for 2 months...then again same thing is stopped now...what should i have ask me to do laproscopic..should i do....i am marreied since two years and to have baby now....please help...
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears that you must be having severe anemia, you continue medication of your doctor.
I to my patients with such symptoms prescribe antelminthics like albendazole, hematinic capsules, and proteine suppliments.
Take more of green leafy vegetables, pulses, sprouts and proteine rich foods. Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor